MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/870/075
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer facility phone number: (b)(6).
 
Event or Problem Description
It was reported that the tip of the subglottic port cracked.There was difficulty maintaining pressure, and there were less secretions being aspirated.An emergent tracheostomy tube change was performed as a result.The defective device was discarded.The aforementioned product problems did not cause or contribute to an adverse patient health effects.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
MDR Report Key11725071
Report Number3012307300-2021-03458
Device Sequence Number4230790
Product Code BTO
UDI-Device Identifier15019315038792
UDI-Public15019315038792
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/870/075
Device Catalogue Number100/870/075
Device Lot Number3995966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1